High-order positivity-preserving well-balanced discontinuous Galerkin methods for Euler equations with gravitation on unstructured meshes

Weijie Zhang University of Science and Technology of China Yulong Xing The Ohio State University Yinhua Xia University of Science and Technology of China Yan Xu University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2203.25004

Communications in Computational Physics, 31, (3), 771-815, 2022.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-03-14 15:56:12 uploaded by yhxia ] [ 655 downloads ] [ 0 comments ]
@inproceedings{weijie2022high-order,
  title={High-order positivity-preserving well-balanced discontinuous Galerkin methods for Euler equations with gravitation on unstructured meshes},
  author={Weijie Zhang, Yulong Xing, Yinhua Xia, and Yan Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220314155612051804967},
  booktitle={Communications in Computational Physics},
  volume={31},
  number={3},
  pages={771-815},
  year={2022},
}
Weijie Zhang, Yulong Xing, Yinhua Xia, and Yan Xu. High-order positivity-preserving well-balanced discontinuous Galerkin methods for Euler equations with gravitation on unstructured meshes. 2022. Vol. 31. In Communications in Computational Physics. pp.771-815. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220314155612051804967.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved